# SDR 95FDEA01754

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXCESSIVE CORROSION (C57-562-01-2) NR 5 K-FLAP REQUIRES REPLACEMENT.  REMOVED AND REPLACED NR 5 K-FLAP IAW FEDEX MM 27-81-1.  C/A ADDITION.
